Journal of Mathematics of Kyoto University

Solvability of a third-order two-point boundary value problem in Banach Spaces

Shihuang Hong

Full-text: Open access

Abstract

In this paper we discuss the two-point boundary value problem of third order ordinary differential inclusions in ordered Banach Spaces. By using a fixed point theorem due to Hong [8], we establish the existence of solutions the mentioned above problems with discontinuous right hand side.

Article information

Source
J. Math. Kyoto Univ., Volume 46, Number 1 (2006), 167-178.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283005

Digital Object Identifier
doi:10.1215/kjm/1250283005

Mathematical Reviews number (MathSciNet)
MR2260822

Zentralblatt MATH identifier
1121.34019

Subjects
Primary: 34A60: Differential inclusions [See also 49J21, 49K21]
Secondary: 34B10: Nonlocal and multipoint boundary value problems 34B15: Nonlinear boundary value problems

Citation

Hong, Shihuang. Solvability of a third-order two-point boundary value problem in Banach Spaces. J. Math. Kyoto Univ. 46 (2006), no. 1, 167--178. doi:10.1215/kjm/1250283005. https://projecteuclid.org/euclid.kjm/1250283005


Export citation